# SDR AALA202103059025

- Difficulty date: March 4, 2021
- Submitted: March 6, 2021
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 20,327 hours, 5,525 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5313707620000
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND WEAR AROUND HOLE AFT FACE OF PICK UP ROD FITTING AT FR20 AND Y520, MEASURING L= 0.513 INCH, W= 0.468 INCH, D= 0.060 INCH. PERFORMED PERMANENT REPAIR ON FITTING EXACTLY LOCATION FR20 AT Y520 LATERAL AVIONICS COMPARTMENT LEFT SIDE IAW EA # 325955 AND DWG D53137073 AND A321 SRM 51-72-11-901-001.
